# SDR IPXA2018092874484

- Difficulty date: September 13, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 491B13300330001
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT THRUST REVERSER BACK-UP FITTING, STIFFENER WAS CRACKED AT THE 5:00 O`CLOCK POSITION.  REMOVED AND REPLACED STIFFENER IAW SRM 54-01-42.  MINOR.
